# SDR RAIA201409240001

- Difficulty date: September 24, 2014
- Submitted: September 26, 2014
- Operation: Air carrier
- Aircraft: N812HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145373
- Aircraft time: 33,924 hours, 29,743 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Deteriorated
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT EMERGENCY DOOR EXTERIOR EXIT AND PUSH TO OPEN PLACARDS FADED.  MAINTENANCE REPLACED PLACARDS.
